Journal Article

Robust stabilization of time—varying infinite dimensional systems

V. DRAGAN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 2, pages 137-151
Published in print January 1997 | ISSN: 0265-0754
Published online January 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.2.137
Robust stabilization of time—varying infinite dimensional systems

Show Summary Details

Preview

This paper solves the problem of robust stabilization of a class of time-varying infinite dimensional systems with respect to perturbations in a normalized left-coprime factorization. The class of time-varying infinite dimensional systems is that described by a causal evolution operator on a Hilbert space. Our approach is based on the general Yakubovich—Popov type theory, instead of the Nehari problem, both for estimating of the robustness radius and for the construction of a suboptimal robust stabilizing controller.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.